# SDR JJBA20210126055

- Difficulty date: January 26, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 37,036 hours, 24,529 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR SKIN, DENT FOUND IN THE LOWER AFT AREA, BELOW HB4 AND AFT OF VB5. BAGGAE DOOR SKIN, DENT IN THE LOWER AFT AREA, BETWEEN HB4 AND AFT OF VB5 REPAIRED.
